Overdosage

If it happens to overdose on Paxil (Paroxetine) it's important that you seek medical attention immediately.

Paxil overdose symptoms may include:

  • Nausea and vomiting
  • Tremor
  • Rapid heart rate or slow heart rate
  • Confusion
  • Dizziness
  • Seizures
  • Fainting
  • Muscle pain or muscle stiffness
  • Coma
  • Loss of life.

This is not a complete list and other symptoms may occur.

If you missed a dose of Paxil take the the skipped dose as soon as you realize this. If it's almost time for the next dose, forget about the missed dose and resume your usual dosing treatment schedule. Never take a higher drug dose to compensate for the missed one.

NOTE: you should not share this medication with other people.


Treatment for a Paxil overdose

The treatment for a Paxil overdose will vary. If it was recent, the doctor may give certain medicines or "pump the stomach"( place a tube into the stomach).

The treatment can also involve supportive care. The options for a treatment of a Paxil overdose may include:

  • fluids through an intravenous line
  • medicines to increase blood pressure, to control the heart rhythm or to control seizures
  • monitoring the heart and lungs
  • help with breathing with a breathing tube
  • Other treatments based on complications that occur

Paxil advices

Sister sites

Lexapro
Effexor
Klonopin
Lamictal

Adverts

Site information